# SDR MASA2010090100948

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 16,426 hours, 12,780 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED STAIR "OPEN" PLACARD DAMAGED.  MX REMOVED AND REPLACED OPEN PLACARD, NO FURTHER DEFECTS NOTED.
